# SDR 9JLA2021020421323

- Difficulty date: February 1, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N454MM
- Make and model: Cessna 560XL
- Aircraft serial: 5605737
- Aircraft time: 3,406 hours, 2,645 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: P29S4D528012
- Part serial: NAK5090
- Condition: Failed
- Location: Tail De Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT IN FLIGHT WHEN THE AIRCRAFT WAS COLD SOAKED THE RIGHT TAIL DEICE FAILED. THE MAINTENANCE VENDOR DETERMINED THAT THE RIGHT TAIL DEICE BOOT HAD FAILED. THE DEFECTIVE BOOT WAS REMOVED AND A NEW BOOT WAS INSTALLED. OPERATIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
